# SDR YENA2020120800568

- Difficulty date: December 1, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 1948
- Aircraft time: 70,038 hours, 25,250 cycles
- Engine: Iae V2527A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5009913G
- Part serial: 9541
- Condition: Failed
- Location: Nr 2 Fuel System
- Part time: 12,425 hours, 4,038 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1421, PHL-SJU.  RETURNED TO FIELD.  FUEL FLOW FLUCTUATION.  R & R NR 2 ENGINE FUEL PUMP, REF AMM 73-12-41.  OPERATIONS AND LEAK CHECK GOOD.
